PARAFAST TABS 8S

KSh278

Parafast tabs 8S Contains Ibuprofen And Paracetamol. Parafast Tabs 8S Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains.

Out of stock

SKU: 7746 Category: Tag:
Description

Description

Parafast  tabs 8s Contain Ibuprofen And Paracetamol. It Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains.

Ibuprofen And Paracetamol Work Together In Paracetamol To Manage Fever, Pain, And Inflammation In Children. It Is Effective In The Treatment Of Mild To Moderate Muscular Pain, Headache, Earache, Toothache, And Post-Immunization Fever. It Is Also Used In The Relief Of Pain Due To Sore Throat, Teething And Symptoms Of Cold And Influenza.

Take As Directed By The Physician/Pharmacist.
Each Tab Contains Ibuprofen 100 Mg And Paracetamol 125 Mg.
Nausea And Vomiting,
Rash, Bloody And Cloudy Urine

Additional information

Additional information

Weight 8 kg
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “PARAFAST TABS 8S”

Your email address will not be published. Required fields are marked *